# SDR ZIAA969006

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND 1 INCH CRACK ON THE LOWER FUSELAGE AT APPROX STATION 208 ON THE LEFT SIDE FUSELAGE 2ND RIVET ROW ABOVE THE BELLY SKIN LAP SEAM.  REPAIRED CRACK AT FUSELAGE STATION 210 LEFT SIDE.  FABRICATED FILLER AND DOUBLER AND INSTALLED REPAIR IAW DC-9 SRM 53-04 FIG 37 PG 203 AND 205 SHEET 1 AND 2.  (M)
